# SDR 98ZZZM176

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 510361
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SJU, EXPERIENCED VIBRATION AND NOISE IN NOSE WHEEL WELL AREA.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR DOOR OPEN AND DOOR LINK BROKEN.  REPLACED DOOR LINK AND DOOR OP CHECKED NORMAL.
